MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8CN85H
Medical Device Problem Codes Use of Device Problem (1670); Component Missing (2306)
Health Effect - Clinical Code Extubate (2402)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, trach cuff balloon will not hold air.Patient required removal of existing tracheostomy and replacement at bedside.They attempted to replace tracheostomy using bedside emergency trach from emergency trach supplies.After removing previous trach and opening new trach from supplies, noted to have wrong trach.Existing trach had cuff, available replacement trach had no cuff.Patient required re-intubation at bedside.Both trachs were correct size and "navy" color, one having a cuff and the none for the other.
 
Event or Problem Description
According to the reporter, trach cuff balloon will not hold air.Patient required removal of existing tracheostomy and replacement at bedside.They removed attempted to replace tracheostomy using bedside emergency trach from emergency trach supplies.After removing previous trach and opening new trach from supplies, noted to have wrong trach.Existing trach had cuff, available replacement trach had no cuff.Patient required re-intubation at bedside.Both trachs were correct size and "navy" color, one having a cuff and the other none.
 
Additional Manufacturer Narrative
Additional information: a1, b5, d4(model#, catalog#, expiration date, lot#, udi), d10, g4, h3, h6 h3 evaluation summary: the sample was received for evaluation and no reported event was observed in the received sample since met with the product specific ations.All the components are assembled properly at the tube, printing on the flange and code color is according to the drawing.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key9502106
Report Number2936999-2019-01047
Device Sequence Number11060184
Product Code JOH
UDI-Device Identifier20884521176260
UDI-Public20884521176260
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number8CN85H
Device Catalogue Number8CN85H
Device Lot Number18J0004JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR